# SDR 2003FA0001004

- Difficulty date: September 26, 2003
- Submitted: October 3, 2003
- Operation: General aviation
- Make and model: Emb EMB-135ER
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Button
- Part number: 60277
- Condition: Cracked
- Location: Filter Module
- Component: Apu, Hamltn
- Component part number: APS500R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR BUTTON FAILURE OCCURED ON THREE UNITS AND CRACKS CLEARLY EVIDENT ON TWO OTHERS IN SAME AREA OF BREAKAGE. ONCE BROKEN, A SECTION OF THE BUTTON CAN TRAVEL BEYOND THE SEALED AREA OF THE HOUSING AND HAS THE CAPABILITY OF ALLOWING A FUEL LEAK OF UP TO 1.5 GALLONS PER MINUTE. ENGINEERING ANALYSIS INDICATES A LOW CYCLE FATIGUE SITUATION (FATIGUE CRACKS VISIBLE WITH A MICROSCOPE EXAM AT 7-30X). CEP PERFORMED A FEA SIMULATING THE BUTTON RESTRAINED IN THE CAP HOUSING WHICH SHOWS THE FAILURE TO BE IN THE LOW CYCLE FATIGUE REGION FOR 7075-T6 ALUMINUM.     FUEL FILTER MODULE, PN 60500 & PN 4951960 / SN`S: C0072, C0213, C0383, C0390, C0528
